| Catalog Number |
110-270 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "rupture", "capsular contracture baker grade iv" and "from textured to smooth due to the concerns of the product".The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: capsular contracture grade iv.Continued e1: (b)(6).
Event or Problem Description
Healthcare professional reported "rupture", "capsular contracture baker grade iv" and "from textured to smooth due to the concerns of the product".This record is for the left side.The device was explanted.
Event or Problem Description
Healthcare professional reported "rupture", "capsular contracture baker grade iv" and "from textured to smooth due to the concerns of the product".This record is for the left side.The device was explanted and has been returned.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease and stress marks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.